# SDR UALA2012121707264

- Difficulty date: December 17, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,793 hours, 13,472 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 4300701
- Part serial: 3967
- Condition: Faulty
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE EEC C1 STATUS MSG, RTFL.  REPLACED NR 2 ENGINE EEC ALTERNATOR STATOR.  RAN ENGINE, NO MESSAGES, INDICATIONS NORMAL.
